American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 137 found      Go to page: 1 2 3 4 > >>

[1] Rufus Bowen. Entropy-expansive maps . Trans. Amer. Math. Soc. 164 (1972) 323-331. MR 0285689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] V. M. Sehgal and J. W. Thomas. A fixed point theorem for semi-groups of mappings with a contractive iterate . Proc. Amer. Math. Soc. 29 (1971) 565-568. MR 0282277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jan W. Jaworowski. A fixed point theorem for manifolds . Proc. Amer. Math. Soc. 28 (1971) 275-278. MR 0273604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. E. Smithson. Fixed points of order preserving multifunctions . Proc. Amer. Math. Soc. 28 (1971) 304-310. MR 0274349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. J. H. Garling. Some remarks on injective envelopes . Proc. Amer. Math. Soc. 27 (1971) 503-505. MR 0276730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. W. Hansell. Borel measurable mappings for nonseparable metric spaces . Trans. Amer. Math. Soc. 161 (1971) 145-169. MR 0288228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Martin E. Goldman. An algebraic classification of noncompact $2$-manifolds . Trans. Amer. Math. Soc. 156 (1971) 241-258. MR 0275436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Raymond Y. T. Wong. Stationary isotopies of infinite-dimensional spaces . Trans. Amer. Math. Soc. 156 (1971) 131-136. MR 0275476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. H. Bing and J. M. Martin. Cubes with knotted holes . Trans. Amer. Math. Soc. 155 (1971) 217-231. MR 0278287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. F. Guseman. Fixed point theorems for mappings with a contractive iterate at a point . Proc. Amer. Math. Soc. 26 (1970) 615-618. MR 0266010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] P. Erdős and A. H. Stone. On the sum of two Borel sets . Proc. Amer. Math. Soc. 25 (1970) 304-306. MR 0260958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Glen E. Bredon. Another exotic action on $E\sp{n}$ . Proc. Amer. Math. Soc. 25 (1970) 437-438. MR 0258059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] W. W. Comfort. Closed Baire sets are (sometimes) zero-sets . Proc. Amer. Math. Soc. 25 (1970) 870-875. MR 0259053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Norman Y. Luther. Locally compact spaces of measures . Proc. Amer. Math. Soc. 25 (1970) 541-547. MR 0280668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. Mrówka. Some strengthenings of the Ulam nonmeasurability condition . Proc. Amer. Math. Soc. 25 (1970) 704-711. MR 0258638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Scott Downing. Decomposing compact $3$-manifolds into homeomorphic handlebodies . Proc. Amer. Math. Soc. 24 (1970) 241-244. MR 0250318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. A. McCoy. Annulus conjecture and stability of homeomorphisms in infinite-dimensional normed linear spaces . Proc. Amer. Math. Soc. 24 (1970) 272-277. MR 0256419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John Philip Huneke. Extending commuting functions . Proc. Amer. Math. Soc. 24 (1970) 206-208. MR 0248302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Morris L. Marx and Roger F. Verhey. Interior and polynomial extensions of immersed circles . Proc. Amer. Math. Soc. 24 (1970) 41-49. MR 0252660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] D. E. Sanderson. An infinite-dimensional Schoenflies theorem . Trans. Amer. Math. Soc. 148 (1970) 33-39. MR 0259957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] T. A. Chapman. Infinite deficiency in Fr\'echet manifolds . Trans. Amer. Math. Soc. 148 (1970) 137-146. MR 0256418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jonathan L. Gross. The decomposition of $3$-manifolds with several boundary components. . Trans. Amer. Math. Soc. 147 (1970) 561-572. MR 0258047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. J. Himmelberg, J. R. Porter and F. S. Van Vleck. Fixed point theorems for condensing multifunctions . Proc. Amer. Math. Soc. 23 (1969) 635-641. MR 0246175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] John Cobb. On ordering infinitely many small homeomorphisms . Proc. Amer. Math. Soc. 23 (1969) 64-67. MR 0251637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] R. C. Willmott. On the uniformization of Souslin $\mathfrak{F}$ sets . Proc. Amer. Math. Soc. 22 (1969) 148-155. MR 0241596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] G. A. Jensen. A note on complete separation in the Stone topology . Proc. Amer. Math. Soc. 21 (1969) 113-116. MR 0242743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Mary-Elizabeth Hamstrom and R. P. Jerrard. Collapsing a triangulation of a ``knotted'' cell . Proc. Amer. Math. Soc. 21 (1969) 327-331. MR 0243510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Douglas W. Curtis. Deficient subsets in locally convex spaces . Proc. Amer. Math. Soc. 21 (1969) 289-295. MR 0240589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Edward M. Brown. The Hauptvermutung for $3$-complexes . Trans. Amer. Math. Soc. 144 (1969) 173-196. MR 0251729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Robert Craggs. Building Cartesian products of surfaces with $[0,\,1]$ . Trans. Amer. Math. Soc. 144 (1969) 391-425. MR 0250314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 137 found      Go to page: 1 2 3 4 > >>